# SDR DL72S952344

- Difficulty date: May 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497DA
- Make and model: Boeing 727232
- Aircraft serial: 21077
- System (JASC): 2730 · Elevator Control System
- Part: Bearing
- Condition: Frozen
- Location: Nr 1 Elev
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND ELEV TO STAB BEARING FROZEN, NR 1 ELEV TO STAB MOUNT WORN.  REPAIRED PER MM 55-50-0.
